# SDR UALA2009051401376

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 65,902 hours, 19,113 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 1050
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE PRESSURE IN THE RED BAND.   PRESSURE CHECKED TO WITHIN LIMITS. SLIDE TO BE REPLACED WITHIN 25 HOURS. REPLACED DOOR 3RH SLIDE.
